Large sample properties of kernel-type score function estimators

Horvath, Lajos, Burke, Murray D., Horváth, Lajos . Journal of Statistical Planning and Inference 1989. 22 :307-321

Locate this article in:

Bibtex

@article{CIS-88368,
  Author = {Horvath, Lajos and Burke, Murray D. and Horváth, Lajos},
  Title = {Large sample properties of kernel-type score function estimators},
  Journal = {Journal of Statistical Planning and Inference},
  Volume = {22},
  Year = {1989},
  Pages = {307--321},
  Keywords = {Fisher information, Density estimation}
}

Similar articles